Convergence on almost every line for functions with gradient in
Annales de l'institut Fourier (1974)
- Volume: 24, Issue: 3, page 159-164
- ISSN: 0373-0956
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] L.D. KUDRJAVCEV, Svoǐctba graničnyh značeniǐ funkciǐ iz vesovyh prostranctv i ih priloženija k kraevym zadačam. Mehanika Splošnoǐ sredy i rodstvennye problemy analiza. Moskva 1972.
- [2] S.V. USPENSKIǏ, O teoremah vloženija dlja vesovyh klassov, Trudi Mat. Instta AN SSSR, 60 (1961), 282-303.
- [3] V. PORTNOV, Doklady AN SSSR, to appear.